# SDR SWAA2025031494241

- Difficulty date: February 7, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rail
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK O/B FIXED LEADING EDGE RAIL NUT PLATE OFSS 449 AT RT WING 2025-112911<[01].  REPLACED O/B FIXED LEADING EDGE RAIL NUT PLATE (GANG CHANNEL) OFSS 449 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG# 112A4402; SHEET 13; REV-. MEASURE OF CRACK IS: 0.250 INCH TOOL USED: DIGITAL CALIPER PN: 500-197-30; SN: A23304029; DUE DATE: 10-NOV-25.;[02] TASK CARD COMPLETE.
